On possibilistic correlation coefficient and ratio for triangular fuzzy numbers with multiplicative joint distribution

Robert Fullér, István Á Harmati, Péter Várlaki

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Citations (Scopus)

Abstract

The goal of this paper is to provide calculation formulas for the possibilistic correlation coefficient and ratio for two marginal possibility distributions of triangular form when their joint possibility distribution is defined by the product t-norm. We will also introduce an alternative definition for the possibilistic correlation coefficient and ratio when their joint possibility distribution is defined by the product t-norm.

Original languageEnglish
Title of host publication11th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2010 - Proceedings
Pages103-108
Number of pages6
DOIs
Publication statusPublished - Dec 1 2010
Event11th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2010 - Budapest, Hungary
Duration: Nov 18 2010Nov 20 2010

Publication series

Name11th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2010 - Proceedings

Other

Other11th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2010
CountryHungary
CityBudapest
Period11/18/1011/20/10

ASJC Scopus subject areas

  • Artificial Intelligence
  • Information Systems

Cite this

Fullér, R., Harmati, I. Á., & Várlaki, P. (2010). On possibilistic correlation coefficient and ratio for triangular fuzzy numbers with multiplicative joint distribution. In 11th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2010 - Proceedings (pp. 103-108). [5672266] (11th IEEE International Symposium on Computational Intelligence and Informatics, CINTI 2010 - Proceedings). https://doi.org/10.1109/CINTI.2010.5672266